# SDR SB04130

- Difficulty date: September 21, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601932
- Part serial: 85100265
- Condition: Faulty
- Location: Flight Deck
- Part time: 41,566 hours, 28,189 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, EN ROUTE FROM PHL TO DFW, CREW REPORTED THE CHANNEL A AUTOPILOT DROPPED OFF FOLLOWED BY THE AUTOPILOT MODE CONTROL WINDOW DISPLAYING 50,000 FEET.  THE LEFT NAV THEN DROPPED OFF LINE.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE MODE CONTROL PANEL AND PERFORMED FUNCTIONAL CHECK PER R5 CARD.  ALSO, REMOVED AND REPLACED FMC AND LOADED NAV DATA.  OPERATIONAL CHECK NORMAL.
